default search action
"Some Characterizations of Ellipsoids by Sections."
Javier Alonso, Pedro Martín (2004)
- Javier Alonso, Pedro Martín:
Some Characterizations of Ellipsoids by Sections. Discret. Comput. Geom. 31(4): 643-654 (2004)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.